View : 16 Download: 0

Families of elliptic curves over quartic number fields with prescribed torsion subgroups

Title
Families of elliptic curves over quartic number fields with prescribed torsion subgroups
Authors
Jeon D.Kim C.H.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2011
Journal Title
Mathematics of Computation
ISSN
0025-5718JCR Link
Citation
vol. 80, no. 276, pp. 2395 - 2410
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We construct infinite families of elliptic curves with given torsion group structures over quartic number fields. In a 2006 paper, the first two authors and Park determined all of the group structures which occur infinitely often as the torsion of elliptic curves over quartic number fields. Our result presents explicit examples of their theoretical result. This paper also presents an efficient way of finding such families of elliptic curves with prescribed torsion group structures over quadratic or quartic number fields © 2011 American Mathematical Society.
DOI
10.1090/S0025-5718-2011-02493-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE